# SDR ORJA97117

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AR 12 D/E/F INOPERATIVE.  REMOVED AND REPLACED BATTERY AR 12 D/E/F; OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
